# SDR ABXA020012

- Difficulty date: May 14, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- Aircraft time: 53,164 hours, 47,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 591141247
- Condition: Corroded
- Location: Fs 439
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE IN FUSELAGE SKIN AND FASTNER HEADS DISHED AT FS 439 L30L AND 29L.REPLACED DOUBLER P/N-5911412-47 PER DC9 SRM 51-30-2.
